# SDR UALA2012081704591

- Difficulty date: August 17, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 69,294 hours, 13,232 cycles
- Engine: Pwa PW4077
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Relay
- Part number: JAD9F010
- Condition: Inoperative
- Location: Nr 2 Ignition
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IGNITION DOES NOT PASS AMM, OPS CHECKED K74202 XFR-R RELAY INOPERATIVE.
